# SDR AUS20030439

- Difficulty date: April 28, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Gearbox
- Part number: 3272621
- Condition: Damaged
- Location: Thrust Reverser
- Component: Thrust Reverser, Rroyce
- Component part number: RB211524G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE THRUST REVERSER GEARBOX DETACHED. THRUST REVERSER SLEEVE TWISTED AND NOT FULLY RETRACTED. DAMAGE CAUSED TO ASSOCIATED STRUCTURE AND MECHANISM.
